MAUDE Adverse Event Report: TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE
Model Number IPN055290
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related eve.
 
Event or Problem Description
Clips breaking in half when being loaded.
 
Event or Problem Description
Clips breaking in half when being loaded.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned 1 unopened representative sample of 51114v vlock ml clip 6/cart 14/box for investigation.The actual sample was not returned.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the packaging was dented, but there was no damage to the cartridge or clips.Functional inspection was performed on the representative sample.A lab inventory clip applier was used.All 6 clips were able to properly load into the jaws of the applier and were successfully applied to over-stressed surgical tubing.None of the clips broke during testing.No functional issues were found with the returned clips.It is possible that improper technique or using damaged appliers could cause the clips to break during loading, but the root cause of this complaint could not be confirmed without the actual sample.Additional testing was not required as a part of this complaint investigation.Per the device history review, lot number 9865 of product 51114v vlock ml clip 6/cart 14/box was manufactured on 22nov2019.A total of (b)(4) pieces were manufactured.Dhr investigation did not show issues related to the complaint.A corrective action is not required at this time as there were no issues observed with the representative sample that was returned.The reported complaint of "broken parts - clip - info not provided" could not be confirmed based on the returned sample.One representative sample was returned.The actual sample was not returned.Upon functional inspection, no issues were observed with the returned sample.It is possible that improper technique or using damaged appliers could cause the clips to break during loading, but the root cause of this complaint could not be confirmed without the actual sample.We will continue to monitor and trend on this issue.

Brand Name
VLOCK ML CLIP 6/CART 14/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11731902
Report Number3011137372-2021-00131
Device Sequence Number11817350
Product Code FZP
UDI-Device Identifier24026704666823
UDI-Public24026704666823
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberIPN055290
Device Catalogue Number51114V
Device Lot Number9865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1